Differential and Integral Equations

Radial singular solutions of a critical problem in a ball

Jean Dolbeault, Maria J. Esteban, and Mythily Ramaswamy

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


This paper is devoted to a complete classification of the radial singular and possibly sign changing solutions of a semilinear elliptic equation with critical or subcritical growth.

Article information

Differential Integral Equations, Volume 15, Number 12 (2002), 1459-1474.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35J25: Boundary value problems for second-order elliptic equations 35P30: Nonlinear eigenvalue problems, nonlinear spectral theory


Dolbeault, Jean; Esteban, Maria J.; Ramaswamy, Mythily. Radial singular solutions of a critical problem in a ball. Differential Integral Equations 15 (2002), no. 12, 1459--1474. https://projecteuclid.org/euclid.die/1356060707

Export citation